MathSciNet Relay Station
MathSciNet bibliographic data
MR1464382 (98j:46008) 46B10 (47D15)
Oja, Eve HB-subspaces and Godun sets of subspaces in Banach spaces. Mathematika 44 (1997), no. 1, 120–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement